# SDR 2017FA0000627

- Difficulty date: December 1, 2017
- Submitted: December 8, 2017
- Operation: General aviation
- Aircraft: N9245Y
- Make and model: Piper PA-31P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE GUAGE SHOWED LEFT HIGH INDICATION, OTHER FUEL INDICATERS SHOWED NORMAL INCLUDING CHT AND EGT'S AND FLOWS. FUEL GUAGE INDICATED ABNORMAL USAGE SO PRECAUTIONARY LANDING WAS MADE. INSPECTION INDICATED FUEL LINE HAD COME LOOSE.
